MathSciNet Relay Station
MathSciNet bibliographic data
MR1205097 90B15
Birge, John R.; Ho, James K. Optimal flows in stochastic dynamic networks with congestion. Oper. Res. 41 (1993), no. 1, 203–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement